Found 120 results
Author Title Type [ Year(Asc)]
2013
De Lellis C., Tasnady D..  2013.  The existence of embedded minimal hypersurfaces. Journal of Differential Geometry. 95:355–388.PDF icon JDG_final.pdf (318.43 KB)PDF icon Errata_MinMax_sets.pdf (54.93 KB)
De Lellis C., Focardi M..  2013.  Higher integrability of the gradient for minimizers of the 2d Mumford-Shah energ. Journal de Mathématiques Pures et Appliquées. 100:391–409.PDF icon MS_Higher40.pdf (422.95 KB)
De Lellis C..  2013.  Il teorema di Liouville ovvero perche' ``non esiste'' la primitiva di exp(x^2). Il Volterriano. 11:33–61.PDF icon Liouville_finale.pdf (366.16 KB)PDF icon Errata_Liouville.pdf (99.15 KB)
2012
De Lellis C., Topping P.M.  2012.  Almost Schur Lemma. Calculus of Variations and Partial Differential Equations. 43:347–354.PDF icon almost_schur.pdf (375.96 KB)
De Lellis C., L. Székelyhidi Jr..  2012.  The h-principle and the equations of fluid dynamics.. Bulletin of the American Mathematical Society. 49:347–375.PDF icon bull1376.pdf (426.95 KB)PDF icon Errata_Euler_BullAMS.pdf (45.6 KB)
2011
De Lellis C., Spadaro E..  2011.  Center manifold: a case study. Discrete and Continuous Dynamical Systems - Series A. 31:1249–1272.PDF icon DeLellis_Spadaro.pdf (482.25 KB)PDF icon Errata_CM_Case_study.pdf (103.47 KB)
De Lellis C., Robyr R..  2011.  Hamilton-Jacobi equations with obstacles. Archive for Rational Mechanics and Analysis. 200:1051–1073.PDF icon Obs_Ham.pdf (295.72 KB)
De Lellis C., Focardi M., Spadaro E..  2011.  Lower semicontinuous functionals for Almgren's multiple valued functions. Annales Academiae Scientiarum Fennicae. Mathematica. 36:393–410.PDF icon DL_Fo_Sp.pdf (544.99 KB)
De Lellis C., Spadaro E..  2011.  Q-valued functions revisited. Memoirs of the American Mathematical Society. 211:1–85.PDF icon memoDeSp.pdf (1.17 MB)PDF icon Errata_memo.pdf (228.44 KB)
Bianchini S., De Lellis C., Robyr R..  2011.  SBV Regularity for Hamilton-Jacobi Equations in R^n. Archiv for Rational Mechanics and Analysis. 200:1003–1021.PDF icon Ham_SBV.pdf (261.79 KB)PDF icon Errata_SBV_Hm.pdf (63.89 KB)
Brenier Y., De Lellis C., L. Székelyhidi Jr..  2011.  Weak-strong uniqueness for measure-valued Solutions. Communications in Mathematical Physics. 305:351–361.PDF icon mvsolutions_published.pdf (189.61 KB)
2010
De Lellis C., L. Székelyhidi Jr..  2010.  On admissibility criteria for weak solutions of the Euler equations.. Archiv for Rational Mechanics and Analysis. 195:225–260.PDF icon EulerARMA.pdf (413.39 KB)PDF icon Errata_Euler_ARMA.pdf (32.46 KB)
De Lellis C..  2010.  Almgren's Q-valued functions revisited. Proceedings of the International Congress of Mathematicians Hyderabad. :1–24.PDF icon icm2010_final_version.pdf (265.36 KB)
De Lellis C., Ghiraldin F..  2010.  An extension of the identity Det=det.. Comptes Rendus Mathematique. 348:973–976.PDF icon Det_detCRAS.pdf (146.34 KB)
De Lellis C., Pellandini F..  2010.  Genus bounds for minimal surfaces arising from min-max constructions.. Journal für die Reine und Angewandte Mathematik. 2010:47–99.PDF icon genus73.pdf (472.29 KB)
Conti S., De Lellis C., L. Székelyhidi Jr..  2010.  h-principle and rigidity for $C^{1,\alpha}$ isometric embeddings. Proceedings from the Abel Symposium 2010. :83–116.PDF icon iso60.pdf (233.93 KB)PDF icon Errata-iso.pdf (174.62 KB)
De Lellis C..  2010.  Hyperbolic equations and SBV functions. Journées équations aux dérivées partielles. :1–10.PDF icon JEDP_2010_A6_0.pdf (514.5 KB)
2009
Bressan A., De Lellis C..  2009.  Existence of optimal strategies for a fire confinement problem.. Communications on Pure and Applied Mathematics. 62:789–830.PDF icon FireCPAM.pdf (364.62 KB)
2008
Crippa G., De Lellis C..  2008.  Estimates and regularity results for the DiPerna-Lions flow.. Crelle. 616:15–46.PDF icon Estimates_ODEs.pdf (298.06 KB)
De Lellis C..  2008.  Le equazioni di Eulero dal punto di vista delle inclusioni differenziali (Italian). Boll. Unione Mat. Ital. (9). 1(3):873-879.PDF icon De_Lellis.pdf (212.78 KB)
De Lellis C..  2008.  A note on Alberti's rank-one theorem.. Transport Equations and Multi-D Hyperbolic Conservation Laws. 5:61–74.PDF icon giovanni23.pdf (186.07 KB)PDF icon Errata_R1.pdf (85.14 KB)
De Lellis C..  2008.  ODEs with Sobolev coefficients: the Eulerian and the Lagrangian approach.. Discrete and Continuous Dynamical Systems. Series S. 1:405–426.PDF icon Eul_vs_Lag.pdf (277.64 KB)
De Lellis C..  2008.  Ordinary differential equations with rough coefficients and the renormalization theorem of Ambrosio [after Ambrosio, DiPerna, Lions].. Séminaire Bourbaki. 2006/2007:175–203.PDF icon Exp.972.C.DeLellis.pdf (248.93 KB)
De Lellis C..  2008.  Rectifiable sets, densities and tangent measures. Zurich Lectures in Advanced Mathematics. 7PDF icon Delellis_note136_corrected.pdf (708.89 KB)PDF icon Errata_libro_ret.pdf (243.54 KB)
Colding T.H, De Lellis C., W.P. Minicozzi II.  2008.  Three circles theorems for Schrödinger operators on cylindrical ends and geometric applications.. Communications on Pure and Applied Mathematics. 61:1540–1602.PDF icon 3CirclesCPAM.pdf (462.46 KB)